Analytic functions in tube domains
Doklady Akademii Nauk, Tome 145 (1962) no. 6, pp. 1205-1208
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_6_a3,
author = {S. G. Gindikin},
title = {Analytic functions in tube domains},
journal = {Doklady Akademii Nauk},
pages = {1205--1208},
year = {1962},
volume = {145},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_6_a3/}
}
S. G. Gindikin. Analytic functions in tube domains. Doklady Akademii Nauk, Tome 145 (1962) no. 6, pp. 1205-1208. http://geodesic.mathdoc.fr/item/DAN_1962_145_6_a3/